I am 40yrs old, 205lbs and have consistently worked out for 20+ years with the typical *** type supplements. Proteins, Aminos, Nitric boosters, etc. I decided that I would try a Helladrol due to all the good reviews and the advice of a friend.
The first week went great. Gained 4-5lbs and felt great. Schedule looked like this (5:30hella/9:30ls/1:30hella/5:30hella/9:30ls)
Second week was normal with weight fluctuating between 202-206 daily. (about 2000cal daily trying to get leaner) Has some chest pains but it went from one side to the other so I didnt worry.
Start of the 3rd week still at 75mg I had a salad for lunch and went back to work and became nausiated, chest hurt and left hand tingling...worried the crap out of me so I ran to the company nurse and had her check my BP and she laughed and said I was fine...called my Dr and scheduled an appt for an EKG and bloodwork. EKG was fine and bloodwork was excellent. Stress test showed an abnormality and now have to have a "nuclear" stress test.
I have had gastro-intestinal issues in the past and hope that is all that this is...anyone else (old like me) had any issues such as this?
Follow me on instaGram @reedskin
It could be additional stomach acidosis giving you heartburn/nausea. Since your calories are lower, you are already hungrier, with stomach acid far in excess of what is needed for the food to be digested. An oral anabolic is likely to increase that hunger and stomach acid even further, which is possible to reflux and cause chest pains. I'd try an acid reducer like Zantac and possibly some Tums/Mylanta with each meal to see if that does the trick. Btw, I'm also in my 40s, so I get "old man issues" like this, too.
The only other thing that would cause a chest pain like this (outside of heart issues), would be a panic attack, which can manifest itself in such a way that mimics a heart attack. I've had a couple like this, and they scared the crap out of me. Also had the reflux issue, which also was a bit frightening.
Pain is just weakness leaving the body...